# SDR DALA2020120703996

- Difficulty date: December 6, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 70,118 hours, 26,671 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Coupling
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

THE AIRCRAFT WAS DIVERTED TO MEM DUE TO A "CABIN ALTITUDE" WARNING LIGHT AT FL400, WITH ONLY A LT PACK EICAS MESSAGE.  THE CREW DID ACCOMPLISH AN EMERGENCY DESCENT.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE LT PRSOV CONTROLLER & PRSOV AND A BROKEN LEADING EDGE DUCT COUPLING.  PERFORMED ENGINE BLEED, SINGLE PACK CONFIDENCE & EXCESSIVE LEAK DOWN CHECKS.  OK FOR SERVICE.
